Browse "PH-Journal Papers(저널논문)" by Author OH, JH

Showing results 9 to 10 of 10

9
HEAT-CAPACITIES OF MULTIQUANTUM-WELL AND WIRE STRUCTURES IN HIGH MAGNETIC-FIELDS

OH, JH; Chang, Kee-Joo; IHM, G; LEE, SJ, PHYSICA B, v.201, pp.353 - 356, 1994-05

10
OSCILLATING MAGNETIZATIONS OF MULTIPLE-QUANTUM-WELL STRUCTURES IN TILTED MAGNETIC-FIELDS

OH, JH; Chang, Kee-Joo; IHM, G; LEE, SJ, PHYSICAL REVIEW B, v.48, no.20, pp.15441 - 15444, 1993-11

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0